# SDR RAIA201502160001

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 25,997 hours, 20,524 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Coupling
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK MESSAGE DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED NR 2 ENGINE STARTING GROUND COUPLINGS, OPS AND LEAK CHECK GOOD.
